MathSciNet Relay Station
MathSciNet bibliographic data
MR182004 (31 #6229) 55.45 (57.30)
Barratt, M. G.; Mahowald, M. E. The metastable homotopy of ${\rm O}(n)$. Bull. Amer. Math. Soc. 70 1964 758–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement